# SDR SWIA2024F01033

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N294SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000792
- Aircraft time: 13,520 hours, 9,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE SMELLED SMOKE SMELL IN FLIGHT DECK. FAINT SMOKE SMELL IN CABIN. APU ON, ENGINES OFF. (FLIGHT 3790 - FILED CLOSED)CONTRACT MX WITH CREW ASSITANCE COMPLIED WITH TROUBLESHOOTING OF THE ODOR REPORTED BY THE FLIGHT CREW IN THE FLIGHT DECK AND CABIN PER ERJ175 FIM TASK 21-20-00-810-803-A. AT THE TIME OF THE REPORT ONLY THE APU WAS IN OPERATION. NOT THE ENGINES. SHORTLY AFTER THAT THE APU AUTO SHUTDOWN. STARTED RIGHT ENGINE USING THE EXTERNAL AIR CART AND PERFORMED AN OPS CHECK OF THE ECS SYSTEM WITH BOTH PACKS AND THROUGH ISOLATION OF EACH PACK PER ERJ175 AMM PART II .TASK: 21-51-00-710-801-A ODOR VANISHED AND WAS NO LONGER DETECTED REGARDLESS OF DUAL OR SINGLE PACK OPERATIONS. SUSPECT ISSUE WITH THE APU CAUSING THE SMELL TO BE PRESENT. NO 30 DAY HSITORY FOR SMOKE OR ODOR NOTED. SEE EAML # 1457148 FOR WRITE UP AND CORRECTIVE ACTION FOR APU.
